# SDR ASAA2025090260530

- Difficulty date: September 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 61,857 hours, 18,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE / AREA LIGHT ABOVE 6 ABC INOPERATIVE. GROUNDED - YES. SECURED D11344 CONNECTOR WDM 33-51-12-6, LIGHT L1065 NOW OPERATING NORMALLY.
